# SDR SWAA2021062402362

- Difficulty date: July 20, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY AT CORNER SCUFF PLATE PER SRM #53-30-15-2B-1 TO BE INSTALLED ON CUSTOMER CARD #753-140-00-01Y. 37609U 22JUL20
